MathSciNet Relay Station
MathSciNet bibliographic data
MR1708011 62G30 (62E15)
Goldie, Charles M.; Maller, Ross A. Generalized densities of order statistics. Statist. Neerlandica 53 (1999), no. 2, 222–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement